| Model Number |
DUCT OCCLUDER |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2023, a 6-4mm amplatzer duct occluder was chosen for implant with a non-abbott sheath.The health care professional tried to deploy the device but the device wasn't opening properly and the aortic end of the device was observed to be in an inappropriate shape.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.The occluder was not released from the cable.A decision was made to replace the device with a second 5-4mm amplatzer duct occluder for implant with an non-abbott sheath.The replacement device was implanted in the patient with no adverse patient consequences.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported as stable.No additional information was provided.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.